# SDR MWEA00420

- Difficulty date: May 9, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 591008411
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HAS AN EXTERNAL SKIN DING BETWEEN NUMBER 3 AND 4 BEAM, 3 INCHES INBOARD OF VERTICAL INTERCOSTAL.  FABRICATED AND INSTALLED REPAIR DOUBLER.
